Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 29, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Mar 19, 2011, 9:45 PM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Mar 20, 2011, 12:30 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 19, 2011, 9:45 PM CDT (02:45 UTC)
- In effect from
- Mar 20, 2011, 12:30 PM CDT
- Expired
- Mar 20, 2011, 10:40 AM CDT
- In force
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 18.21 ft at Mar 20, 2011, 8:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
247
WGUS43 KEAX 200245
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT SAT MAR 19 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-210245-
/O.NEW.KEAX.FL.W.0029.110320T1730Z-110322T0700Z/
/BLRM7.1.ER.110320T1730Z.110321T0000Z.110321T0700Z.UU/
945 PM CDT SAT MAR 19 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK AT BLAIRSTOWN.
* FROM SUNDAY AFTERNOON TO LATE MONDAY NIGHT.
* AT 9:00 PM SATURDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 20.4 FEET BY SUNDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 14.9 SAT 09 PM 20.4 SUNDAY EVENING
$$2 follow-up statements
370
WGUS83 KEAX 201019
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
519 AM CDT SUN MAR 20 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-211019-
/O.CON.KEAX.FL.W.0029.110320T1730Z-110322T0700Z/
/BLRM7.1.ER.110320T1730Z.110321T0000Z.110321T0700Z.UU/
519 AM CDT SUN MAR 20 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT 5:00 AM SUNDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 20.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 18.0 SUN 5 AM 20.4 THIS EVENING
$$
MOC013-037-083-211018-
/O.CON.KEAX.FL.W.0028.110320T1706Z-110322T1942Z/
/URHM7.1.ER.110320T1706Z.110321T0600Z.110321T1942Z.UU/
519 AM CDT SUN MAR 20 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON.
* AT 7:40 PM SATURDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 25.1 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 15.2 SAT 8 PM 25.1 EARLY MONDAY MORNING
$$273
WGUS83 KEAX 201540
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 AM CDT SUN MAR 20 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-201610-
/O.CAN.KEAX.FL.W.0029.000000T0000Z-110322T0700Z/
/BLRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1040 AM CDT SUN MAR 20 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 10:00 AM SUNDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
18.8 FEET THIS AFTERNOON.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 18.1 SUN 10 AM 18.8 THIS AFTERNOON
$$
MOC013-037-083-211539-
/O.EXT.KEAX.FL.W.0028.110320T1731Z-110322T0500Z/
/URHM7.1.ER.110320T1731Z.110321T0000Z.110321T0500Z.UU/
1040 AM CDT SUN MAR 20 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE MONDAY NIGHT.
* AT 6:59 AM SUNDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 24.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 22.8 SUN 07 AM 24.5 THIS EVENING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 19, 9:36 PM CDT, 9 minutes earlier.
Area forecast discussion, Mar 19, 9:36 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 936 PM CDT SAT MAR 19 2011 .DISCUSSION... UPDATED FORECAST USING LATEST RADAR TRENDS AND EXPECTATION FOR ISENTROPIC ASCENT TO SHIFT INTO NORTHERN MO OVERNIGHT. WILL LOWER POPS SOUTH OF THE MO RIVER BUT THAT HAS MORE TO DO WITH COVERAGE AS CONVECTION WILL BE MORE SCATTERED. EMBEDDED NATURE OF THUNDERSTORMS LEANS MORE TOWARD ISOLATED WORDING EXCEPT COVERAGE SHOULD BE GREATER OVER NW MO WHERE MUCAPES WILL BE INCREASING. ALSO LOWERED EVENING TEMPERATURES AS WARM AIR ADVECTION HAS NOT WORKED ITS WAY DOWN TO THE SURFACE DUE TO EVAPORATIVE COOLING FROM SHOWERS AND A PRONOUNCED SELY SURFACE WINDS. TEMPERATURES MORE LIKELY TO FLATLINE TILL PRE-DAWN HOURS. MJ && .PREV DISCUSSION... /435 PM CDT SAT MAR 19 2011/ SHORT RANGE (TODAY THROUGH MONDAY)... ONGOING STORMS ACROSS THE FORECAST REGION ARE THE FOCUS OF THE WEATHER IN THE SHORT TERM...BUT THERE IS ANOTHER SIGNIFICANT CHANCES AT SEVERE WEATHER STARTING IN THE MEDIUM RANGE...ON TUESDAY. MORNING STORMS ACROSS NORTH CENTRAL OKLAHOMA RECEIVED SOME ASSISTANCE FROM A BROKEN JET STREAK AT H3...WHICH PROVIDED A NICE DIFFLUENT FLOW ALOFT ACROSS SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI UNDER THE STRONGER WESTERLIES TOPPING THE UPPER LEVEL RIDGE. COMBINE THIS DIFFLUENT FLOW WITH MUCAPE VALUES EARLIER TODAY OF 500 TO 1000 J/KG IN THOSE AREAS...AND SEVERE THUNDERSTORMS RESULTED. EARLY THIS AFTERNOON ACTIVITY HAS CONTINUED TO SPREAD NORTH AND EAST INTO THE WESTERN HALF OF MISSOURI...AND WHILE SOME OF THE ELEVATED INSTABILITY ADVECTED IN ALOFT ACROSS THE KANSAS-MISSOURI BORDER...IN GENERAL THE SHEAR AND INSTABILITY BOTH HAVE BEEN INSUFFICIENT TO SUPPORT MAINTAINING ANY SEVERE STORMS. AND...WITH THE DEVELOPMENT OF THE LINEAR LINE OF STORMS ACROSS SOUTHWEST MISSOURI...THOUGHTS ARE THAT OUR SEVERE POTENTIAL FOR THE REST OF THE AFTERNOON AND EVENING HOURS IS DONE. LOOKING TO LATE THIS EVENING THROUGH EARLY SUNDAY MORNING TIME FRAME...NOCTURNAL JET WILL GET CRANKING LATER TONIGHT...FOCUSING THE JUICIER THETA-E ADVECTION ACROSS NORTHERN KANSAS AND NORTHERN MISSOURI LATE TONIGHT AS A WEAK SHORTWAVE EXITS THE CENTRAL ROCKIES AND MOVES TOWARDS THE NORTHERN PLAINS. THIS IS EXPECTED TO ALLOW ONE OF TWO SCENARIOS TO PLAY OUT FOR TONIGHT. ONE...THE ACTIVITY CURRENTLY IN SOUTH CENTRAL KANSAS HOLDS TOGETHER UNTIL IT ADVECTS INTO THE NORTHERN HALF OF OUR FORECAST AREA LATER THIS EVENING...NOT LOOKING LIKELY AT THIS TIME. TWO...REDEVELOPMENT OF STORMS OCCURS IN PLACE ACROSS NORTHERN MISSOURI EARLY SUNDAY MORNING...THOUGH WITH THIS SECOND SCENARIO THE DEVELOPMENT MIGHT BE JUST FAR ENOUGH NORTH TO NOT THREATEN OUR FORECAST AREA. HAVE LEFT LIKELY TO CATEGORICAL POPS IN FOR THE OVERNIGHT HOURS TO COVER EITHER OF POSSIBILITY...THOUGH THE EVENING SHIFT MIGHT BE ABLE TO REFINE PLACEMENT OF HIGHER POPS AS THE ACTIVITY IN SOUTH CENTRAL KANSAS EVOLVES. SUNDAY INTO MONDAY...THE WARM FRONT THAT WAS ALONG THE RED RIVER VALLEY WELL TO OUR SOUTH THIS MORNING...IS EXPECTED TO LIFT UP THROUGH MUCH OF THE FORECAST AREA SUNDAY MORNING...STALLING OUT NEAR THE IOWA BORDER THROUGH MONDAY AS THE CENTRAL ROCKIES SHORTWAVE MOVES INTO THE UPPER GREAT LAKES. ANY ONGOING ACTIVITY FROM THE EARLY MORNING HOURS OF SUNDAY COULD STILL BE WORKING TO EXIT THE FORECAST AREA THROUGH NOON...BUT THOUGHTS ARE THAT WE MIGHT STRUGGLE FOR ACTIVITY IN THE AFTERNOON THANKS TO AN ELEVATED MIXED LAYER...AND/OR SUBSIDENCE IN THE WAKE OF ANY EXITING ACTIVITY. SO...HAVE LEFT SLIGHT CHANCE TO CHANCE POPS IN FOR SUNDAY AFTERNOON NEAR THE IOWA BORDER...WITH CHANCE POPS MONDAY ACROSS THE NORTHERN THIRD OF THE FORECAST AREA ROUGHLY ASSOCIATED WITH THE EXPECTED STALLED FRONTAL BOUNDARY. CUTTER MEDIUM RANGE (TUESDAY THROUGH SATURDAY)... AN ENERGETIC TROUGH WILL EJECT INTO THE PLAINS STATES TUESDAY AND WITH SOUTHERLY SURFACE WINDS PUMPING MOISTURE INTO THE REGION FOR SEVERAL DAYS AHEAD OF THE SYSTEM THE THREAT OF SEVERE WEATHER IS INCREASING. BY THE EVENING HOURS THE LEFT FRONT QUADRANT OF THE UPPER JET WILL BE NOSING INTO THE LOWER MISSOURI VALLEY WITH STRONGLY DIFFLUENT FLOW. THIS STRONGLY DIFFLUENT FLOW WILL RESIDE OVER TOP OF A WELL PRONOUNCED WARM SECTOR. STRONG LOW TO MID LEVEL WINDS WILL LEAD TO SHEAR VALUES SUPPORTIVE FOR SEVERE STORMS. HODOGRAPHS SHOW DECENT LOW LEVEL CURVATURE SO DESPITE SOUTH SOUTHWESTERLY SURFACE FLOW ALL CONVECTIVE MODES AND ASSOCIATED SEVERE TYPES SEEM REASONABLE AT THIS POINT. THE ONE CONCERN CONTINUES TO BE WHETHER OR NOT CLOUDS WILL ERODE ENOUGH IN THE LARGE AND WELL PRONOUNCED WARM SECTOR TO ALLOW FOR MORE WIDESPREAD AND INCREASED INSTABILITY. THIS UNCERTAINTY LOWERS CONFIDENCE LEVELS ON JUST HOW WIDESPREAD A SEVERE EPISODE IT MAY BE...DESPITE THE MANY POSITIVES THIS SYSTEM IS DEPICTING FOR A DAY FOUR FORECAST. THE COLD FRONT ASSOCIATED WITH THE TUESDAY SYSTEM WILL MOVE THROUGH THE FORECAST AREA TUESDAY NIGHT AND BEHIND IT COLDER AIR WILL DOMINATE THE REGION THROUGH THE END OF THE WEEK. THIS SHOULD ALSO LEAD TO DRIER WEATHER THROUGH THE END OF THE WEEK WITH ONE EXCEPTION. MODELS ARE INDICATING A SYSTEM TRACKING THROUGH THE SOUTHERN PLAINS WHICH MAY BRING A CHANCE FOR RAIN AND SNOW THURSDAY INTO FRIDAY. CDB && .AVIATION... FOR THE 00Z TAFS...SECOND REGION OF ELEVATED CONVECTION FROM CENTRAL TO EAST CENTRAL KS WILL LIFT ENE AND AFFECT THE TERMINALS THROUGH THIS EVENING. SOME SCATTERED SHOWERS WHICH POPPED UP OVER WEST CENTRAL MO WILL AFFECT KMKC MORE SO THAN KMCI. BRISK SELY SURFACE WINDS WILL REMAIN GUSTY THIS EVENING. VFR CEILINGS SHOULD SHORTLY GIVE WAY TO MVFR CEILINGS AS THIS NEXT CLUSTER OF SHOWERS/EMBEDDED THUNDERSTORMS APPROACHES. IN THE WAKE OF THIS NEXT REGION OF RAIN EXPECT MVFR FOG AND CEILINGS. OVERALL LATEST RUC IS HANDLING THE ONGOING CONVECTION BEST. NAM/GFS/HRRR HAVE NOT DONE SUCH A STELLAR JOB. WILL MODEL RAIN CHANCES LATER TONIGHT ON WHERE ISENTROPIC ASCENT SHOULD BE STRONGEST WITH VEERING OF LOW LEVEL JET. THIS POINTS MORE INTO NW MO AND AFFECTING THE KSTJ TERMINAL TOWARDS THE PRE-DAWN HOURS. CONFIDENCE LOW IN THE SOUTHERN EDGE OF ANY CONVECTION REACHING KMCI/KMKC SO WILL LEAVE RAIN CHANCES OUT FOR NOW AFTER 05Z. PASSAGE OF A NEBULOUS WARM FRONT SUNDAY MORNING SHOULD ALLOW SURFACE WINDS TO BACK TO THE SOUTH AND RATCHET UP. ALSO EXPECTING MVFR STRATOCU DECK TO SCOUR OUT WITH BETTER AFTERNOON MIXING. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Mar 19, 7:10 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 710 PM CDT SAT MAR 19 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 710 PM CDT SAT MAR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A SECOND ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT EAST CENTRAL KANSAS AND WEST CENTRAL KANSAS THIS EVENING AND SPREAD INTO NORTHERN MISSOURI LATER TONIGHT. ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND NORTHERN KANSAS LATER TONIGHT...AFFECTING NORTHEAST KANSAS AND NORTHWEST MISSOURI AFTER MIDNIGHT. NO SEVERE THUNDERSTORMS ARE EXPECTED OVERNIGHT. HOWEVER...SMALL HAIL WITH SOME OF THE STRONGER STORMS WOULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EMBEDDED THUNDERSTORMS MAY STILL BE LINGERING ACROSS NORTHERN MISSOURI SUNDAY MORNING. HOWEVER...THE THUNDERSTORM THREAT WILL EXIT NORTHERN MISSOURI LATER SUNDAY MORNING AS A WARMER AND MORE STABLE LAYER ALOFT SPREADS ACROSS THE OUTLOOK AREA AND INHIBITS THE DEVELOPMENT OF THUNDERSTORMS. OTHERWISE...A VERY ENERGETIC STORM SYSTEM WILL ENTER THE PLAINS TUESDAY...WITH THUNDERSTORM CHANCES INCREASING ALONG A FRONT APPROACHING FROM THE WEST ON TUESDAY AFTERNOON AND EVENING. SEVERE WEATHER MAY BE POSSIBLE WITH THESE STORMS...PARTICULARLY ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH MONDAY NIGHT. SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING ACROSS PARTS OF THE OUTLOOK AREA. MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 9:09 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 24 hr |
| Mar 20, 2:49 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 26 min |
| Mar 20, 3:13 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 14 min |
| Mar 20, 3:59 AM CDT | Special Weather Statement | EAX | Worth | 31 min |
| Mar 20, 4:26 AM CDT | Special Weather Statement | EAX | Worth | 19 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.